Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What is the cause of light patches on the skin and how can one increase melanin production ?

Vertiligo? Hi, im starting to get patches slightly lighter than my skintone. Im wondering whether i could be getting vertiligo. I have recently.cut ouy meat and dairy products for a couple of months and I am having a healthy diet consisting of fruit and vegtables. Is there natural remedies of foods that could increase my melanin production . Thanks
Asked On : Sun, 5 Feb 2012
Answers:  2 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi..dear aproton..,
Thanks for choosing HCM.,
Not vertilligo.., it is VITILLIGO...ok.,
According to Ur is not vitilligo.., is depigmented (Jet white) .,No melanin at all.,
So U have only hypopigmentaion..,
Hence don't worry.,
It may be..due to fungal, nutritional,parasitic and metabolic...,
So evaluater the cause ..and treat the cause..,
consult good dermatologist..ok thanQ
Answered: Tue, 10 Apr 2012
I find this answer helpful
General & Family Physician Dr. Ashwini Kolur's  Response
I will try my best to answer your query.
If you have suspicion i advice you to see dermatologist. There are other condition which may cause hypo pigmentation, so the dermatologist will be better position to diagnose it as one should examine it to diagnose.
There are many treatment options are available. Earlier you get diagnosed and get the treatment will better.

Hope my answer will be helpful for you.
Take care.
Answered: Sun, 5 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor